Rocky Mountain Journal of Mathematics

Lorentzian Isothermic Surfaces in $\r^n_j$

M.A. Magid

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 35, Number 2 (2005), 627-640.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181069750

Digital Object Identifier
doi:10.1216/rmjm/1181069750

Mathematical Reviews number (MathSciNet)
MR2135589

Zentralblatt MATH identifier
1087.53027

Subjects
Primary: 53A15: Affine differential geometry

Citation

Magid, M.A. Lorentzian Isothermic Surfaces in $\r^n_j$. Rocky Mountain J. Math. 35 (2005), no. 2, 627--640. doi:10.1216/rmjm/1181069750. http://projecteuclid.org/euclid.rmjm/1181069750.


Export citation

References

  • F.E. Burstall, Isothermic surfaces: Conformal geometry, Clifford algebras and integrable systems, preprint arXiv:math.DG /003096 v2.
  • F. Burstall, U. Hertrich-Jeromin, F. Pedit and U. Pinkall, Curved flats and isothermic surfaces, Math. Z. 225 (1997), 199-209.
  • A. Fujioka and J.-I. Inoguchi, Timelike Bonnet surfaces in space forms, preprint.
  • G. Kamberov, F. Pedit and U. Pinkall, Bonnet pairs and isothermic surfaces, Duke Math. J. 92 (1998), 637-644.
  • Martin Magid, Isometric immersions of Lorentz space with parallel second fundamental forms, Tsukuba J. Math. 8 (1984), 31-54.
  • --------, A theorem of Cartan for timelike Bonnet surfaces forms, preprint.
  • Louise McNertny, One-parameter families of surfaces with constant curvature in Lorentz $3$-space, Doctoral Thesis, Brown University.
  • Barrett O'Neill, Semi-Riemannian geometry, Academic Press, New York, 1983.
  • Bennet Palmer, Isothermic surfaces and the Gauss map, Proc. Amer. Math. Soc. 104 (1988), 876-884.